Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 438924, 10 pages
http://dx.doi.org/10.1155/2014/438924
Research Article

Determination of the Köthe-Toeplitz Duals over the Non-Newtonian Complex Field

1Department of Mathematics, Faculty of Science, Gazi University, 06100 Ankara, Turkey
2Department of Mathematics, Faculty of Science, Bozok University, 66100 Yozgat, Turkey

Received 3 February 2014; Accepted 9 March 2014; Published 16 June 2014

Academic Editors: J. Banas and M. Mursaleen

Copyright © 2014 Uğur Kadak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Uğur Kadak, “Determination of the Köthe-Toeplitz Duals over the Non-Newtonian Complex Field,” The Scientific World Journal, vol. 2014, Article ID 438924, 10 pages, 2014. https://doi.org/10.1155/2014/438924.